# SDR 375PA0017

- Difficulty date: August 7, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 43,487 hours, 37,318 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623134
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S SIDE WINDOW CRACKED.  REPLACED R-2 WINDOW IAW MM 56-12-11.  OPS CHECKS GOOD IAW MM 30-41-12.
